# SDR AALA201908269045

- Difficulty date: August 10, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 32,179 hours, 12,722 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1322
- Part serial: X8124
- Condition: Unreliable
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RH CTR TANK PUMP FUEL LOW PRESSURE LIGHT ILLUMINATED WITH SWITCH IN ON POSITION AND 2,900 LBS OF FUEL IN CTR TANK. MAINTENANCE INSTALLED SERVICEABLE RH BOOST PUMP HOUSING WITH INLET AND DISCHARGE CHECK VALVE ASSEMBLIES IAW AMM 28-22-41-400, CONNECTED FUEL LINES AND COUPLINGS. INSTALLED SERVICEABLE FUEL BOOST PUMP IAW AMM 28-42-21. PRESSURE SWITCH REMOVED AND REPLACED IAW AMM 28-42-11-700-801. ACCOMPLISHED ALL REQUIRED LEAK AND OPERATIONAL CHECKS IAW AMM 28-00-00 AND AMM 28-42-11. ACCOMPLISHED GFI OPS CHECK ON RH BOOST PUMP IAW AMM 28-22-41 AND OPS CHECKED FUEL BOOST PUMP PRESSURE SWITCH IAW AMM 28-42-11. (SEE SDR # AALA201908119010)
